U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 22-year-old female asked:

i have a few random spots on my stomach and along my bra line that are itchy and appear dried out. they vary in size. ?

3 doctor answers9 doctors weighed in
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Tinea corporis?: Might be ringworm, a fungal infection. Try using lamisil (terbinafine) cream twice daily for 2-4 weeks alternating with 1 % hydrocortisone. Do not wear a bra more than once a day without washing it. If no change, best to seek help from your PCP or a dermatologist who can see the areas and scrape them, if necessary for diagnosis.
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
See a derm: Hi. I'm not a dermatologist, but they sound like the could be eczema or psoriasis. Best to see a pro (a derm). Whatever it is, treatment's probably topical glucocorticoids. Good luck!
Dr. John Munshower
Family Medicine 30 years experience
Skin condition: Tough to diagnose skin conditions over the computer. Itchy dry spots may be a type of fungal/yeast infection like cadidiasis for example. Best to get them examined and diagnosed properly for the correct treatment. Good luck to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 15, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.